Pacific Journal of Mathematics

On dyadic subspaces.

H. LeRoy Peterson

Article information

Source
Pacific J. Math., Volume 31, Number 3 (1969), 773-775.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102977731

Mathematical Reviews number (MathSciNet)
MR0257954

Zentralblatt MATH identifier
0191.21003

Subjects
Primary: 54.20

Citation

Peterson, H. LeRoy. On dyadic subspaces. Pacific J. Math. 31 (1969), no. 3, 773--775. https://projecteuclid.org/euclid.pjm/1102977731


Export citation

References

  • [1] P. Alexandroff, On bicompact extensions of topological spaces, Mat. Sb. 5 (1939), 403-423 (Russian).
  • [2] B. Efimov and R. Engelking, Remarks on dyadic spaces II, Colloq. Math. 13 (1965), 181-197.
  • [3] R. Engelking and A. Pelczynski, Remarkson dyadic spaces, Colloq. Math. 11 (1963), 55-63.
  • [4] E. Hewitt, A remark on densitycharacters, Bull. Amer. Math. Soc. 52 (1946), 641-643.
  • [5] J. L. Kelley, General topology, Van Nostrand, Princeton, 1955.
  • [6] H. L. Peterson, Regular and irregularmeasures on groups and dyadic spaces, Pacific J. Math. 28 (1969), 173-182.